# SDR USAA2011022890884

- Difficulty date: February 27, 2011
- Submitted: February 28, 2011
- Operation: Air carrier
- Aircraft: N737US
- Make and model: Airbus A319-112
- Aircraft serial: 1245
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2514355
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 1993 - PVD-CLT - EMERGENCY LIGHTS - EMERGENCY EXIT LIGHT COVER BROKEN OFF ROW 10.  RE-SECURED LENS AT ROW 10.
